What are the side effects of adderall? ?

Started taking it, prescribed in August. I ended up having issues breathing and the doctors didn't think it was the adderall. So months later I stop taking it. Still having the breathing issues,cracking sounds in chest and lungs. I got prescribed prednisone. Did nothing. Got prescribed Z pack antibiotic, 85% of it went away. Now that I feel better I want to start taking my adderall again. Can adderall cause these types of issues or not 

1 Answer

Relevance
  • 2 months ago

    Anything that goes away when you take antibiotics (except by coincidence) is caused by bacteria and is not a side effect of any medicine. Medicine (unless contaminated by bacteria) does not directly cause issues that are effectively treated by antibiotics. (Some medicines can compromise your immune system and leave you more vulnerable to bacteria, so they can be an indirect cause in that way.)

    Although Adderall can cause "trouble breathing", this is infrequent, not common, and antibiotics wouldn't help if it did.

    Breathing difficulty that mostly goes away when you take antibiotics could be bronchitis or pneumonia, but the doctors should have been able to diagnose those just by listening to your lungs with a stethoscope, so I don't think that's what it was. Tuberculosis is also a possibility, but if they suspected that, they would have done a chest x-ray to confirm (unless you were pregnant or could have been).

    • Anita Wolsey2 months agoReport

      They did a chest x Ray months ago. Claimed it came back normal but I really don't believe that because the antibiotic worked which meant there was some type of infection. 

    • Login to reply the answers
Still have questions? Get your answers by asking now.